Mathematical Methods in the Applied Sciences

Cover image for Mathematical Methods in the Applied Sciences

30 July 2010

Volume 33, Issue 11

Pages 1275–1398

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Periodic problem for a nonlinear-damped wave equation on the boundary (pages 1275–1283)

      G. O. Antunes, H. R. Crippa and M. D. G. da Silva

      Article first published online: 3 NOV 2009 | DOI: 10.1002/mma.1244

    2. Non-self-adjoint boundary-value problem with discontinuous density function (pages 1306–1316)

      Murat Adıvar and Ali Akbulut

      Article first published online: 11 NOV 2009 | DOI: 10.1002/mma.1247

    3. Limit relations for three simple hyperbolic systems of conservation laws (pages 1317–1330)

      Chun Shen, Meina Sun and Zhen Wang

      Article first published online: 11 NOV 2009 | DOI: 10.1002/mma.1248

    4. Heat transfer and Couette flow of a chemically reacting non-linear fluid (pages 1331–1341)

      A. Kerem Uguz and Mehrdad Massoudi

      Article first published online: 25 NOV 2009 | DOI: 10.1002/mma.1250

    5. A state-dependent Markov-modulated mechanism for generating events and stochastic models (pages 1342–1349)

      Jesus R. Artalejo and A. Gómez-Corral

      Article first published online: 15 DEC 2009 | DOI: 10.1002/mma.1252

    6. Application of semi-analytic methods for the Fitzhugh–Nagumo equation, which models the transmission of nerve impulses (pages 1384–1398)

      Mehdi Dehghan, Jalil Manafian Heris and Abbas Saadatmandi

      Article first published online: 26 MAY 2010 | DOI: 10.1002/mma.1329